# SDR DHL2003604645

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Vane
- Condition: Damaged
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB SLOT VANE OUTER PLATING SHOWS ELONGATED HOLES AT STA. XOLDI.6.224.  PERFORMED MAJOR REPAIR IAW EODHL-030552, ED-3292. REMOVED FASTENERS. TRIMMED OUT THE ELONGATED HOLES SKIN AREA IAW EODHL-030552, ED-3292. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED AN EXTERNAL DOUBLER (7075-T6 AL0.071), AN INTERNAL DOUBLER (7075-T6 AL0.050) AND A FILLER (7075-T6 0.063) IAW EODHL-030552, ED3292. CLEANED, TREATED AND PRIMED THE REPAIR EXTERNAL DOUBLER INTERIOR SURFACE, INTERNAL DOUBLER AND FILLER IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED FILLER AND BOTH DOUBLERS ON RT. OTBD. SLOT VANE OUTER PLATING, STA. XOKDI.6.224, WITH NEW FASTENERS.
